MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442030
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Stroke/CVA (1770); Occlusion (1984); Thrombosis (2100)
Date of Event 04/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is 1 of 2 reports submitted for the un-identified coil lot number that migrated to the m2.Subject device remains implanted.
 
Event or Problem Description
During repositioning of the coil into middle cerebral artery (mca) aneurysm, a portion of the coil stretched.It was reported that the stretched portion migrated to the m2 segment resulting in occlusion of the blood flow.The physician deployed an enterprise stent to secure the stretched portion against the vessel wall.In addition, urokinase (dose unknown) was arterial injected resulting in recanalization of blood flow.It was reported that post procedure a mild infarction was confirmed and additional urokinase (dose unknown) was administered.The physician indicated that during the procedure two coils were deployed; however, the physician could not determined which of the two coils (same size with different lot #) had partially migrated to the m2 segment.No further information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information reported it is unclear which of the two coils used in the procedure migrated into the parent artery likely contributing to the patient¿s outcome.Therefore, the exact cause of the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5772113
Report Number3008881809-2016-00065
Device Sequence Number225283
Product Code HCG
UDI-Device Identifier07613252600312
UDI-Public(01)07613252600312(17)190131(10)18810270
Combination Product (Y/N)N
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 06/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberM0035442030
Device Lot Number1881027
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2016
Supplement Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;